MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 6MM FACN,S; DRILLS, BURRS, TREPHINES & ACCESSORIES

DEPUY SYNTHES PRODUCTS LLC 6MM FACN,S; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number S-6AC-G1
Medical Device Problem Codes Dull, Blunt (2407); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to improper re-processing.Device history record shows the lot of s-6ac-g1 product was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacturing process.Udi: (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the cutter device was stuck in the handpiece, showed signs of use and wear and the cutting edges were worn and broken in some places.It was also found that the cutter showed signs of corrosion and reprocessing.It was noted in the service order that the device was unable to lock and detach the burr.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, an additional report will be submitted accordingly.

Brand Name
6MM FACN,S
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
kate karberg
4500 riverside drive
palm beach gardens, FL 33410
3035526892
MDR Report Key14041813
Report Number1045834-2022-00420
Device Sequence Number17714175
Product Code HBC
UDI-Device Identifier00845384012672
UDI-Public00845384012672
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K113476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2026
Device Model NumberS-6AC-G1
Device Catalogue NumberS-6AC-G1
Device Lot NumberR203146328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2022
Initial Report FDA Received Date04/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown